Vol. 7, No. 4, 1957

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
A property of differential forms in the calculus of variations

Paul Dedecker

Vol. 7 (1957), No. 4, 1545–1549
Mathematical Subject Classification
Primary: 49.0X
Milestones
Received: 14 January 1957
Published: 1 December 1957
Authors
Paul Dedecker